Modules with semiregular endomorphism rings

Tom 113 / 2008

Kunio Yamagata Colloquium Mathematicum 113 (2008), 241-250 MSC: Primary 16D25, 16N20; Secondary 16D70. DOI: 10.4064/cm113-2-6

Streszczenie

We characterize the semiregularity of the endomorphism ring of a module with respect to the ideal of endomorphisms with large kernel, and show some new classes of modules with semiregular endomorphism rings.

Autorzy

  • Kunio YamagataDepartment of Mathematics
    Tokyo University of Agriculture and Technology
    Nakacho 2-24-16, Koganei
    Tokyo 184-8588, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek